Acute lymphoblastic leukemia after temozolomide treatment for anaplastic astrocytoma in a child with a germline TP53 mutation.
Аннотация
We present a case of a 12-year-old female with a germline TP53 mutation who presented with anaplastic astrocytoma and subsequent acute lymphoblastic leukemia (ALL) 13 months after starting treatment with temozolomide (TMZ). The patient had no family history of malignancy except her grand father and his siblings. Although alkylating agents such as TMZ are known to induce secondary hematologic malignancy, only several cases of treatment-related acute leukemia have been reported after TMZ-alone chemotherapy for malignant gliomas. We demonstrate a rare case of TMZ-related ALL in a child with glioma possibly associated with a germline TP53 mutation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.